Virginia, 2014

Winter Storm and Winter Weather in Virginia, January 2 to 3, 2014

January 2 to 3, 2014 · NWS LWX · 19 events in 19 counties and zones

Low pressure tracked across the Mid Atlantic and led to accumulating snow with the highest amounts from Northern Virginia to East-Central Maryland. Low pressure quickly moved off the coast.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Low pressure tracked across the Mid Atlantic and led to accumulating snow with the highest amounts from Northern Virginia to East-Central Maryland. Low pressure quickly moved off the coast.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jan 2, 4:11 AM EST, 5 hours 49 minutes earlier.

Area forecast discussion, Jan 2, 4:11 AM EST, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
411 AM EST THU JAN 2 2014

.SYNOPSIS...
A STATIONARY FRONT WILL RESIDE ACROSS THE REGION THURSDAY. A LOW
PRESSURE SYSTEM OVER THE SOUTHERN PLAINS IS EXPECTED TO TRACK EAST
OF THE DELMARVA THURSDAY NIGHT. HIGH PRESSURE WILL RETURN FRIDAY AND
SATURDAY. LOW PRESSURE IS EXPECTED TO IMPACT THE REGION SUNDAY AND
MONDAY. HIGH PRESSURE WILL BRING COLD CANADIAN AREA INTO THE REGION
EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A STATIONARY FRONT ALONG THE OHIO VALLEY AND ACROSS THE NORTHERN
PORTION OF OUR FORECAST REGION WILL BE THE FOCAL ZONE FOR A WEAK LOW
TO DEVELOP OVER EASTERN KENTUCKY AND RIDE EAST ALONG IT. AHEAD OF
THE LOW AND ALONG THE FRONT...MID LEVEL AND HIGH CLOUDS WILL STREAM
NORTHEASTWARD THIS MORNING. SOME LIGHT RAIN WILL DEVELOP LATER THIS
MORNING ACROSS THE POTOMAC HIGHLANDS AND SHENANDOAH VALLEY AS
TEMPERATURES SLOWLY CLIMB INTO THE UPPER 30S AND LOWER 40S.

ADDITIONAL PERIODS OF RAIN WILL DEVELOP DURING THE AFTERNOON FURTHER
EAST AND SOUTH AS THE SURFACE LOW PRESSURE SYSTEM WORKS EAST ACROSS
VIRGINIA. AT THE SAME TIME OF THIS ADDITIONAL RAIN...COLDER AIR FROM
THE NORTH AND NORTHEAST INTO THE NORTHERN POTOMAC
HIGHLANDS...CENTRAL AND NORTHEAST MARYLAND WILL AID IN THE MIXING OF
AND CHANGING OVER TO SNOW FROM THE NORTHERN POTOMAC HIGHLANDS AND
EAST ALONG THE MASON DIXON LINE. WITH RESPECT TO SOME ACCUMULATING
SNOWFALL IN THESE AFOREMENTIONED AREAS DURING THE MIDDLE TO LATTER
PORTION OF THE AFTERNOON INTO THIS EVENING...A WINTER WEATHER
ADVISORY HAS BEEN ISSUED.

AVERAGE SNOW ACCUMULATIONS OF AROUND 2 INCHES WITH SOME LOCATIONS
RECEIVING AS MUCH AS 4 INCHES...MAINLY ACROSS CENTRAL AND NORTHEAST
MARYLAND ALONG THE MASON DIXON LINE. AT THE PEAK OF SNOWFALL LATE
AFTERNOON THROUGH MID EVENING...A FIRM RUSH OF COLD AIR WILL DEVELOP
FROM NORTHWEST TO SOUTHEAST AS THE SURFACE LOW PRESSURE MAKES ITS
WAY TO THE COAST AND INTENSIFIES.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
SNOW WILL COME TO AN END BY EARLY FRIDAY MORNING BUT WINDS WILL
STILL BE HOWLING FROM THE NORTHWEST AND SHOULD PERSIST THROUGH THE
DAY. STRONG HIGH PRESSURE WILL USHER IN VERY COLD AIR. WIND GUSTS
WILL EXCEED 30 MPH MUCH OF THE TIME WITH A GALE WARNING IN EFFECT
FOR THE CHESAPEAKE AND TIDAL POTOMAC.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL MOVE OVERHEAD FRIDAY NIGHT AND ALTHOUGH WINDS
WILL RELAX RADIATIONAL COOLING WILL LEAD TO A COLD NIGHT ACROSS THE
MID ATLANTIC. TEMPS WILL DROP TO THE SINGLE DIGITS IN THE POTOMAC
HIGHLANDS AND IN THE TEENS ELSEWHERE. SOUTHERLY FLOW WILL BEGIN
SATURDAY AS THE HIGH MOVES OFF THE COAST LEADING TO TEMPS IN THE MID
30S...BELOW NORMAL FOR EARLY JANUARY. RETURN FLOW WILL CONTINUE
SATURDAY NIGHT AND INTO SUNDAY AS AN UPPER LEVEL RIDGE AMPLIFIES
ACROSS THE WESTERN ATLANTIC. A SHORTWAVE TROUGH FROM THE NORTHERN
STREAM WILL DIG INTO THE GULF STATES SUNDAY NIGHT. TEMPS WILL
REBOUND TO NORMAL SUNDAY AS CLOUDS AND MOISTURE INCREASE IN THE MID
ATLANTIC. A FEW DISTURBANCES AHEAD OF AN APPROACHING LOW MAY PRODUCE
LIGHT RAIN SHOWERS SUNDAY AFTERNOON.

LOW PRESSURE WILL CROSS THE MID ATLANTIC SUNDAY NIGHT AND DUE TO
THE TRACK OF THE LOW...AREAS SOUTH AND EAST OF THE TRACK WILL LIKELY
BE RAIN AND NORTH AND WEST WILL LIKELY BE SNOW. AT THIS TIME ECMWF
HAS TRACK FURTHER NORTH WHICH WILL KEEP THE MID ATLANTIC ON THE WARM
SIDE. GFS TAKES THE LOW THROUGH THE MID ATLANTIC WHICH WILL BRING
DOWN COLDER AIR QUICKER AND AREAS WEST OF THE BLUE RIDGE HAVE THE
POTENTIAL FOR SNOW. CONFIDENCE IS LOW AT THIS TIME.

LOW PRESSURE MOVES INTO NEW ENGLAND MONDAY AND NW-W FLOW WILL LEAD
TO CLOUDY CONDITIONS IN THE UPSLOPE REGION. STRONG CAA IS
EXPECTED NEXT WEEK WITH TEMPS DROPPING WELL BELOW CLIMO NORM. A
TIGHT PRESSURE GRADIENT BETWEEN THE APPROACHING HIGH AND DEPARTING
LOW WILL RESULT IN WIND CHILLS NEAR ZERO AS FAR EAST AS THE I-95
CORRIDOR. HIGH PRESSURE WILL RESIDE ACROSS THE MID ATLANTIC FOR
THE MIDDLE PART OF NEXT WEEK CONTINUING THE BELOW NORMAL TEMPERATURES.

&&

.AVIATION /09Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS FOR ALL TERMINALS THIS MORNING. MVFR THEN IFR
CONDITIONS WILL UNFOLD DURING THE MIDDLE OF THE AFTERNOON THROUGH
TONIGHT. VISBIS COULD BE REDUCED TO LESS THAN 1 MILE IN PERIODS OF
SNOW...MAINLY AT MRB...MTN...AND BWI. WINDS WILL BE MAINLY NORTHEAST
BUT THEN INCREASE OUT OF THE NORTH AND GUST OVER 25 KTS.

VFR CONDITIONS EXPECTED FRIDAY THROUGH SATURDAY NIGHT. NORTHWESTERLY
WIND GUSTS FRIDAY WILL LIKELY REACH THE 25-30KT RANGE...ESPECIALLY
IN THE MORNING. WINDS DIMINISH FRIDAY EVENING AND OVERNIGHT...THEN
BECOME LIGHT AND SOUTHERLY SATURDAY. ANOTHER LOW PRESSURE SYSTEM MAY
IMPACT THE AREA SUNDAY AND MONDAY...WITH POTENTIAL FOR RAIN OR SOME
SNOW.

&&

.MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE CHESAPEAKE BAY THIS
EVENING WITH A GALE QUICKLY TO FOLLOW TONIGHT INTO MIDDAY FRIDAY.

NORTHWESTERLY GALE FORCE WINDS WILL CONTINUE INTO FRIDAY AS
OFFSHORE LOW PRESSURE STRENGTHENS. WINDS WILL DIMINISH DURING THE
AFTERNOON AND EVENING...AND SHOULD DROP BELOW SMALL CRAFT ADVISORY
CRITERIA FRIDAY NIGHT. WINDS WILL BE LIGHTER SATURDAY AND SATURDAY
NIGHT AS HIGH PRESSURE BUILDS IN. SCA CONDITIONS POSSIBLE OVER AT
LEAST SOME OF THE WATERS SUNDAY INTO MONDAY AS ANOTHER AREA OF LOW
PRESSURE AFFECTS THE MID-ATLANTIC.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO MIDNIGHT
     EST TONIGHT FOR MDZ003-501-502.
     WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 3 AM EST
     FRIDAY FOR MDZ004>007-010-011.
VA...WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO MIDNIGHT
     EST TONIGHT FOR VAZ028.
WV...WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO MIDNIGHT
     EST TONIGHT FOR WVZ050>053-503-504.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT EST
     TONIGHT FOR ANZ530>532-538>540.
     GALE WARNING FROM MIDNIGHT TONIGHT TO 5 PM EST FRIDAY FOR
     ANZ530>543.
     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO MIDNIGHT EST
     TONIGHT FOR ANZ533>537-541>543.

&&

SYNOPSIS...KLW
NEAR TERM...KLW
SHORT TERM...KLW
LONG TERM...HAS/KCS
AVIATION...HAS/KLW/KCS
MARINE...HAS/KLW/KCS
Hazardous weather outlook, Jan 2, 5:07 AM EST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 AM EST THU JAN 2 2014

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
031000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
507 AM EST THU JAN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

RAIN IS EXPECTED TO MIX WITH SNOW LATE THIS AFTERNOON BEFORE
CHANGING OVER TO ALL SNOW FROM NORTHWEST TO SOUTHEAST TONIGHT. A
WINTER WEATHER ADVISORY IS IN EFFECT FOR THIS EVENING AND TONIGHT
FOR NORTHEAST MARYLAND. PLEASE SEE WSWLWX FOR MORE DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS THIS
EVENING...FOLLOWED BY A GALE WARNING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A GALE WARNING IS IN EFFECT FOR THE WATERS OVERNIGHT AND INTO
FRIDAY AFTERNOON.

UNSEASONABLY COLD WEATHER WILL SETTLE INTO THE REGION FRIDAY AND
FRIDAY NIGHT. WIND CHILL VALUES MAY APPROACH ZERO FRIDAY MORNING.
A WIND CHILL ADVISORY MAY BE NEEDED FOR NORTHEAST MARYLAND. A
POTENTIALLY COLDER STRETCH MAY IMPACT THE AREA NEXT WEEK WITH WIND
CHILL VALUES APPROACHING ZERO MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-031000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
507 AM EST THU JAN 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

RAIN MAY MIX WITH SNOW THIS AFTERNOON BEFORE CHANGING OVER TO ALL
SNOW FROM NORTHWEST TO SOUTHEAST LATE THURSDAY AFTERNOON INTO
THURSDAY NIGHT. ACCUMULATING SNOW IS EXPECTED...ESPECIALLY FOR
NORTHERN MARYLAND... EXTREME NORTHERN VIRGINIA...AND EASTERN WEST
VIRGINIA. A WINTER WEATHER ADVISORY IS IN EFFECT FOR THIS
AFTERNOON AND TONIGHT. PLEASE SEE WSWLWX FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

UNSEASONABLY COLD WEATHER WILL SETTLE INTO THE REGION FRIDAY AND
FRIDAY NIGHT. A WIND CHILL ADVISORY MAY BE NEEDED FOR NORTHERN
VIRGINIA...THE EASTERN PANHANDLE OF WEST VIRGINIA AND MARYLAND
FRIDAY MORNING. A POTENTIALLY COLDER STRETCH MAY IMPACT THE AREA NEXT
WEEK WITH WIND CHILL VALUES POSSIBLY BELOW ZERO MONDAY NIGHT
THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 winter weather, 1 winter storm. Local standard time, as filed.

Winter Weather, Western Highland

When
January 2, 10:00 AM EST to January 3, 12:00 AM EST
Where
Western Highland forecast zone
Reported by
CoCoRaHS
Coordinates
38.362, -79.568 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Frederick

When
January 2, 12:00 PM EST to 8:00 PM EST
Where
Frederick forecast zone
Reported by
CoCoRaHS
Coordinates
39.195, -78.213 (the zone’s center; the record gives no point)

Snow accumulation of 2 inches was measured at Winchester.

Winter Weather, Shenandoah

When
January 2, 12:00 PM EST to 8:00 PM EST
Where
Shenandoah forecast zone
Reported by
COOP Observer
Coordinates
38.858, -78.571 (the zone’s center; the record gives no point)

Snow accumulation of 2 inches was measured at Woodstock.

Winter Weather, Clarke

When
January 2, 12:00 PM EST to 8:00 PM EST
Where
Clarke forecast zone
Reported by
CoCoRaHS
Coordinates
39.112, -77.997 (the zone’s center; the record gives no point)

Snow accumulation of 2 inches was measured at Berryville.

Winter Weather, Warren

When
January 2, 12:00 PM EST to 8:00 PM EST
Where
Warren forecast zone
Reported by
COOP Observer
Coordinates
38.909, -78.207 (the zone’s center; the record gives no point)

Snow accumulation of 2 inches was measured at surrounding locations.

Winter Weather, Page

When
January 2, 12:00 PM EST to 8:00 PM EST
Where
Page forecast zone
Reported by
CoCoRaHS
Coordinates
38.620, -78.484 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Storm, Loudoun

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Loudoun forecast zone
Reported by
Trained Spotter

Snow accumulation of 5 inches was measured at Purcellville.

Winter Weather, Northern Fauquier

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Northern Fauquier forecast zone
Reported by
CoCoRaHS
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Snow accumulation of 2 inches was measured at Warrenton.

Winter Weather, Fairfax

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Fairfax forecast zone
Reported by
CoCoRaHS
Coordinates
38.841, -77.291 (the zone’s center; the record gives no point)

Snow accumulation of 2 inches was measured at Vienna.

Winter Weather, Arlington

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Arlington forecast zone
Reported by
COOP Observer
Coordinates
38.855, -77.106 (the zone’s center; the record gives no point)

Snow accumulation of 2 inches was measured at surrounding locations.

Winter Weather, Prince William

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Prince William forecast zone
Reported by
CoCoRaHS

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Stafford

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Stafford forecast zone
Reported by
CoCoRaHS
Coordinates
38.421, -77.457 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Orange

When
January 2, 2:00 PM EST to 10:00 PM EST
Where
Orange forecast zone
Reported by
CoCoRaHS
Coordinates
38.246, -78.013 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Spotsylvania

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Spotsylvania forecast zone
Reported by
CoCoRaHS
Coordinates
38.244, -77.558 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Southern Fauquier

When
January 2, 2:00 PM EST to January 3, 12:00 AM EST
Where
Southern Fauquier forecast zone
Reported by
CoCoRaHS
Coordinates
38.739, -77.809 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Culpeper

When
January 2, 2:00 PM EST to 10:00 PM EST
Where
Culpeper forecast zone
Reported by
CoCoRaHS
Coordinates
38.486, -77.956 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Rappahannock

When
January 2, 2:00 PM EST to 10:00 PM EST
Where
Rappahannock forecast zone
Reported by
CoCoRaHS
Coordinates
38.685, -78.159 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, Madison

When
January 2, 2:00 PM EST to 10:00 PM EST
Where
Madison forecast zone
Reported by
CoCoRaHS
Coordinates
38.414, -78.279 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

Winter Weather, King George

When
January 2, 4:00 PM EST to January 3, 12:00 AM EST
Where
King George forecast zone
Reported by
CoCoRaHS
Coordinates
38.274, -77.156 (the zone’s center; the record gives no point)

Snow accumulations of two inches or more were measured at surrounding locations.

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2014Every state in 2014This day in weather historyWarnings in Virginia, January 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 496271, 496024, 496027, 496029, 496030, 496267, 496011, 496031, 496032, 496033, 496261, 496262, 496264, 496265, 496266, 496268, 496269, 496270, 496263.